# SDR SWAA2024091135530

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 32,113 hours, 15,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING EXIT/SALIDA SIGN FELL OFF.<[01] RE-INSTALLED MID-CABIN EMERGENCY EXIT SIGN LENS COVER PER AMM 33-51-03.
